# SDR SWIA2021081960422

- Difficulty date: July 11, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 320-333 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R HAS CORROSION APPROXIMATELY BET. FS319.70 AND FS333.00     (C-CHECK RO 8/18/2021)    INSTALLED NEW STGR 22R BETWEEN FS 280.00 AND FS 333.00 REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND REF DWG. NO. SH670-31630 REV.E. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
